# SDR ASAA0781733

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 992366719
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES ON WEB UNDER FWD CABIN FLOORBOARD SUPPORT ANGLE.  CUT OUT DAMAGED AREA OF WEB, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER IAW SRM 51-70-4 FIG 2.
